Wisconsin, 2009Damaging Winds in Wisconsin, June 19, 2009
June 19, 2009 · NWS ARX · 2 events in 1 county or zone
Winds gusting between 55 and 60 mph were observed during the morning of June 19 as an isolated severe thunderstorm moved through the southwest corner of Wisconsin.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Winds gusting between 55 and 60 mph were observed during the morning of June 19 as an isolated severe thunderstorm moved through the southwest corner of Wisconsin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 19, 2:36 AM CST, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 19, 2:36 AM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
336 AM CDT FRI JUN 19 2009
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
MAIN FORECAST CONCERN IS ON RAIN CHANCES AND SEVERE WEATHER THREAT
TODAY AND THIS EVENING...THEN RAIN CHANCES FOR SUNDAY.
08Z SURFACE ANALYSIS SHOWS PLUME OF VERY RICH BOUNDARY LAYER
MOISTURE NOSING UP INTO SOUTHEAST MINNESOTA...WHERE SURFACE DEW
POINTS WERE IN THE LOWER 70S. AREAS OF DENSE FOG HAS FORMED ACROSS
THE FAR WESTERN COUNTIES. MAIN BAND OF CONVECTION EXTENDS FROM GRANT
COUNTY WISCONSIN EASTWARD THROUGH SOUTHERN WISCONSIN. THIS ON NOSE OF
LOW LEVEL JET WHICH IS BEGINNING TO VEER EASTWARD INTO SOUTH CENTRAL
WISCONSIN. MEANWHILE ONE SURFACE BOUNDARY REMAINS OVER CENTRAL
IOWA...WHILE ANOTHER WEAK BOUNDARY EXTENDS ACROSS SOUTHERN
MINNESOTA...INTO WESTERN WISCONSIN.
19.00Z NCEP DETERMINISTIC MODELS SHOW SIMILAR SOLUTIONS OVER THE
NEXT SEVERAL DAYS. THE ONLY EXCEPTION IS FOR SUNDAY...WHEN NAM/WRF
SPINS UP A POTENT SHORTWAVE FROM THE PLAINS AND MOVES IT ACROSS
MINNESOTA AND NORTHWEST IOWA. GFS CONSIDERABLE WEAKER AND FURTHER
SOUTH. 19.00Z UKMET ALONG WITH THE 19.12Z ECMWF AND CANADIAN SIDE
MORE WITH THE NAM...ALBEIT WITH A WEAKER WAVE. THIS FORECAST IN THIS
TIME FRAME BASED MORE ON THE ECMWF/UKMET SOLUTION.
IN THE NEAR TERM...RUC SHOWS LOW LEVEL JET TO CONTINUE TO VEER
EASTWARD WITH MOISTURE TRANSPORT SUPPORTING CONTINUED CONVECTION
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THE EARLY
MORNING HOURS. DENSE FOG ACROSS SOUTHEAST MINNESOTA AND
NORTHEAST IOWA HAS FORMED AND WILL LIKELY CONTINUE THROUGH THE
EARLY MORNING HOURS. THUS WILL ISSUE A DENSE FOG ADVISORY FOR
THOSE FAR WESTERN COUNTIES. LATER TODAY ANOTHER SHORTWAVE WILL ROTATE
OUT OF THE PLAINS AND ACROSS IOWA. THIS WILL DRAG A SURFACE BOUNDARY
ACROSS THE AREA WHICH WILL SERVE AS A FOCUS FOR MORE CONVECTION. IN
ADDITION OTHER RESIDUAL OUTFLOW BOUNDARIES FROM LAST NIGHTS
CONVECTION LIKELY TO HELP FOCUS THE CONVECTION AS WELL. BOTH THE
18.18Z ARXRUCWRF AND 19.00Z NAM/WRF INDICATING CONVECTION ACROSS
EASTERN NEBRASKA TO DEVELOP EASTWARD INTO IOWA AND THEN INTO
SOUTHWEST WISCONSIN BETWEEN 15Z-18Z. WITH THE CONTINUED SOUTHWEST
FLOW AND A MOIST BOUNDARY LAYER AHEAD OF APPROACHING WAVE/SURFACE
BOUNDARY EXPECT SBCAPES TO CLIMB BACK INTO THE 1500-2500 J/KG ACROSS
THE AREA. STRONG MID LEVEL JET ACROSS IOWA AND NORTHERN ILLINOIS WILL
AID IN HIGHER SHEAR VALUES JUST TO OUR SOUTH. SPC DAY 1 HAS MODERATE
RISK UP TO OUR SOUTHERN BORDER AND THIS LOOKS REASONABLE. ALTHOUGH
ENTIRE AREA WILL SEE RISK OF SEVERE WEATHER...THE HIGHEST
PROBABILITIES WILL LIE ACROSS THE FAR SOUTHERN AREAS THROUGH THE
EARLY EVENING HOURS.
WESTERLY WINDS BEHIND SURFACE BOUNDARY PUSHES DRIER AIR INTO THE
REGION THIS EVENING WITH MAIN CONVECTION PUSHING EAST AND SHOULD BE
WELL EAST OF THE AREA SHORTLY AFTER 06Z. MODELS SHOWING DECREASING
CLOUDS AFTER MIDNIGHT AS WELL. THUS HAVE ADDED TIMING TO THE
POP/WEATHER/ AND SKY GRIDS FOR TONIGHT.
RIDGE BUILDS ACROSS THE UPPER MIDWEST SATURDAY AND SATURDAY NIGHT
WITH QUIET BUT WARM WEATHER CONTINUING. BY SUNDAY THOUGH ANOTHER
SHORTWAVE LOOKS TO RIDE UP ALONG THE WESTERN PERIPHERY OF THE
RIDGE TRACKING ACROSS MINNESOTA INTO NORTHWEST WISCONSIN. HAVE
KEPT SATURDAY NIGHT DRY WITH LOW END POPS SUNDAY AND SUNDAY NIGHT.
STILL SOME MODEL DIFFERENCES SO ONLY MINOR CHANGES MADE TO THIS TIME
FRAME.
LONG TERM...MONDAY THROUGH THURSDAY
WITH ONGOING ACTIVE WEATHER DID NOT MAKE ANY CHANGES TO THIS TIME
FRAME. BIGGEST QUESTION WILL CONTINUE TO BE STRENGTH OF RIDGING
AND WHAT IF ANY SURFACE BOUNDARIES MAY SLIDE ACROSS THE FORECAST
AREA...WHICH WOULD BE THE FOCUS FOR PRECIPITATION CHANCES.
AVIATION...
RECENT RAINS...A MOIST LOW LEVEL AIRMASS...LIGHT WINDS AND PARTLY
SKIES ABOVE HAVE SET THE STAGE FOR RADIATIONAL FOG FORMATION EARLY
THIS MORNING. CIGS/VSBYS IN THE MVFR TO LIFR RANGE ACROSS SOUTHEAST
MN AND NEARBY AREAS AT 07Z. THESE CONDITIONS TO CONTINUE EXPAND THRU
THE REST OF THE OVERNIGHT HOURS...THEN IMPROVE IN THE 11Z-15Z TIME-
FRAME AS WINDS BECOME MORE WESTERLY AND INCREASE FOR SOME MIXING.
CONVECTION AGAIN EXPECTED TO FIRE IN/NEAR THE TAF SITES THIS
AFTERNOON...BUT DETAILS OF TIMING/LOCATION REMAIN SKETCHY. WILL
CARRY CB IN TAFS FOR ROUGHLY THE 18Z-24Z PERIOD FOR NOW WITH DETAILS
TO BE ADDED WITH 18Z ISSUANCE. WEAK FRONTAL BOUNDARY SLIDES THRU THE
AREA LATE THIS AFTERNOON/EARLY EVENING. DRIER AIRMASS WILL SPREAD
INTO THE AREA BEHIND IT...WITH SHRA/TSRA CHANCES MOVING EAST OF THE
TAF SITES TONIGHT. DRIER AIRMASS AND WEST WINDS BEHIND THE FRONT
WILL LIMIT FOG POTENTIAL LATER TONIGHT/SAT MORNING AS WELL.
HYDROLOGY...
CONCERN IS ON SOIL CONDITIONS ACROSS THE SOUTH WITH THE RECENT
RAINS AND NEED FOR A FLASH FLOOD WATCH. LATEST ROUND OF CONVECTION
DROPPED 2 TO 4 INCHES ACROSS GRANT COUNTY LAST EVENING AND EARLY
THIS MORNING...WHILE NORTHEAST IOWA RECEIVED THE HEAVY RAIN
WEDNESDAY NIGHT. PRECIPITABLE WATER VALUES CONTINUE AROUND 1.5
INCHES ALONG WITH WARM CLOUD DEPTHS AROUND 3500 METERS. THUS WOULD
EXPECT CONVECTION TO CONTAIN LOCALLY HEAVY RAIN. AFTER COORDINATION
WITH KMKX AND KDVN PROGRESSIVE NATURE OF SURFACE BOUNDARY TODAY AND
NO STRONG SIGNAL FOR FOCUSED PRECIPITATION ACROSS THE WET AREAS
WILL HOLD OFF ON ISSUING ANY WATCH AT THIS TIME...BUT CONTINUE THE
HYDROLOGIC OUTLOOK.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MNZ086-
MNZ087-MNZ094-MNZ095.
IA...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR IAZ008-
IAZ009-IAZ018-IAZ019.
&&
SHORT/LONG TERM...RABERDING
AVIATION..........RRSHazardous weather outlook, Jun 19, 4:10 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
510 AM CDT FRI JUN 19 2009
IAZ010-011-029-030-MNZ079-088-096-WIZ017-029-032>034-041>044-
053>055-061-201100-
ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-FAYETTE-GRANT-
HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
510 AM CDT FRI JUN 19 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. WITH A
MOIST...UNSTABLE AIRMASS IN PLACE AND FAVORABLE WINDS ALOFT...A FEW
OF THESE COULD BECOME SEVERE. THE MAIN THREATS WOULD BE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINS. SHOULD MORE HEAVY RAINS
OCCUR...FLOODING WOULD BE A PROBLEM...ESPECIALLY OVER FAR NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN WHERE HEAVY RAINS FELL THURSDAY
NIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY
AND THURSDAY. THERE MAY BE A RISK OF SEVERE STORMS SUNDAY AFTERNOON
AND EVENING...BUT THE DETAILS REMAIN UNCLEAR. IT IS TOO EARLY TO
DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE STORMS FROM
MONDAY THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THE
MAIN THREAT TIME LOOKS TO BE 2 PM TO 8 PM. ANY REPORTS OF HEAVY
RAINFALL OR FLOODING WOULD ALSO BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
IAZ008-009-018-019-MNZ086-087-094-095-201100-
CHICKASAW-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-
510 AM CDT FRI JUN 19 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA.
.DAY ONE...TODAY AND TONIGHT
AREAS OF DENSE FOG ACROSS PARTS OF NORTHEAST IOWA AND SOUTHEAST
MINNESOTA WILL LIFT AND BURN OFF BY 9 AM.
THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING. WITH A
MOIST...US AIRMASS IN PLACE AND FAVORABLE WINDS ALOFT...A FEW
OF THESE COULD BECOME SEVERE. THE MAIN THREATS WOULD BE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINS. SHOULD MORE HEAVY RAINS
OCCUR...FLOODING WOULD BE A PROBLEM...ESPECIALLY OVER FAR NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN WHERE HEAVY RAINS FELL THURSDAY
NIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY
AND THURSDAY. THERE MAY BE A RISK OF SEVERE STORMS SUNDAY AFTERNOON
AND EVENING...BUT THE DETAILS REMAIN UNCLEAR. IT IS TOO EARLY TO
DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE STORMS FROM
MONDAY THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THE
MAIN THREAT TIME LOOKS TO BE 2 PM TO 8 PM. ANY REPORTS OF HEAVY
RAINFALL OR FLOODING WOULD ALSO BE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
RRS
In the hours before
Local storm report, Jun 19, 2:25 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI AMATEUR RADIO
WATER REPORTED AROUND SOME HOUSES IN/NEAR WERLEY. LAW
ENFORECMENT HEADED THERE FOR RESCUES.
&&
RODSLocal storm report, Jun 19, 2:28 AM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER REPORTED AROUND SOME HOUSES IN/NEAR WERLEY. LAW
ENFORECMENT HEADED THERE FOR RESCUES.
&&
RODSLocal storm report, Jun 19, 4:07 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
A FEW HOMES WERE EVACUATED IN THE COMMUNITY OF WERLEY AS
BIG GREEN RIVER WAS OUT OF ITS BANK.
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
STAR LANE JUST OUTSIDE OF WERLEY WAS CRUMBLING DUE TO
HIGH WATER.
0345 AM FLASH FLOOD 6 NE FENNIMORE 43.04N 90.57W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER OVER COLLINS ROAD AND COUNTY Q NEAR CASTLE ROCK
&&
JLRSpecial weather statement, Jun 19, 5:44 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 AM CDT FRI JUN 19 2009
WIZ017-191300-
TAYLOR-
644 AM CDT FRI JUN 19 2009
...STRONG THUNDERSTORMS HEADED FOR NORTHERN TAYLOR COUNTY...
THUNDERSTORMS CAPABLE OF PRODUCING BRIEF HEAVY RAINS...GUSTY
WINDS...HAIL UP TO PENNY SIZED AND FREQUENT LIGHTENING WERE MOVING
SOUTHEAST AT AROUND 25 MPH. ON THEIR PRESENT TRACK...THESE STORMS
WILL MOVE ACROSS AREAS NORTH OF JUMP RIVER TO CHELSEA...MAINLY
IMPACTING THE WESTBORO AND RIB LAKE AREAS.
IF THESE STORMS APPROACH YOUR AREA...MOVE INDOORS UNTIL THEY PASS.
RRS
Local storm report, Jun 19, 6:47 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL CALMAR 43.18N 91.87W
06/18/2009 M1.00 INCH WINNESHIEK IA TRAINED SPOTTER
1020 PM HEAVY RAIN TUNNEL CITY 44.00N 90.57W
06/18/2009 M1.38 INCH MONROE WI TRAINED SPOTTER
THIS FELL IN 20 MINUTES
1115 PM HAIL BLUE RIVER 43.19N 90.57W
06/18/2009 E0.88 INCH GRANT WI PUBLIC
1120 PM HAIL BLUE RIVER 43.19N 90.57W
06/18/2009 M0.75 INCH GRANT WI FIRE DEPT/RESCUE
1123 PM HAIL 3 SW BLUE RIVER 43.16N 90.61W
06/18/2009 M1.25 INCH GRANT WI FIRE DEPT/RESCUE
1125 PM HAIL 3 SW BLUE RIVER 43.16N 90.61W
06/18/2009 M1.75 INCH GRANT WI FIRE DEPT/RESCUE
1128 PM HAIL 1 W MUSCODA 43.19N 90.45W
06/18/2009 M0.75 INCH GRANT WI TRAINED SPOTTER
1225 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
06/19/2009 GRANT WI LAW ENFORCEMENT
MINOR STREET FLOODING REPORTED IN THE CITY
0255 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI LAW ENFORCEMENT
AS MUCH AS 15 FEET OF WATER REPORTED IN/NEAR TOWN IN THE
BIG GREEN RIVER.
0300 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER REPORTED AROUND SOME HOUSES IN/NEAR WERLEY. LAW
ENFORECMENT HEADED THERE FOR RESCUES.
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
STAR LANE JUST OUTSIDE OF WERLEY WAS CRUMBLING DUE TO
HIGH WATER.
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
A FEW HOMES WERE EVACUATED IN THE COMMUNITY OF WERLEY AS
BIG GREEN RIVER WAS OUT OF ITS BANK.
0345 AM FLASH FLOOD 6 NE FENNIMORE 43.04N 90.57W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER OVER COLLINS ROAD AND COUNTY Q NEAR CASTLE ROCK
&&
BROOKSSpecial weather statement, Jun 19, 7:20 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
820 AM CDT FRI JUN 19 2009
WIZ061-191415-
GRANT-
820 AM CDT FRI JUN 19 2009
...STRONG TO SEVERE THUNDERSTORMS APPROACHING GRANT COUNTY...
AT 818 AM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORMS
APPROACHING SOUTHERN GRANT COUNTY...MOVING EAST AT 35 MPH.
SEVERE WEATHER HAS BEEN REPORTED WITH THESE STORMS. WARNINGS MAY BE
NEEDED AS THIS STORM GETS CLOSER
LOCATIONS THAT MAY BE AFFECTED INCLUDE...
MCCARTNEY...BIG H CAMPGROUND...SPECHTS FERRY...SANDY HOOK...
TENNYSON...LOUISBURG AND KIELER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM FRIDAY
AFTERNOON FOR SOUTHWEST WISCONSIN.
THOMPSON
Thunderstorm Wind, Grant
- When
- June 19, 7:46 AM CST
- Where
- Grant County, 0.51 mi E of Dickeyville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 42.630, -90.590
Wind gusts of 50 to 60 mph were reported from Potosi to Dickeyville.
Thunderstorm Wind, Grant
- When
- June 19, 7:55 AM CST
- Where
- Grant County, 0.51 mi E of Dickeyville
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 42.630, -90.590
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Michigan, June 19 to 20, 2009$38 million · EF2 · 13 events
- Excessive Heat in Alabama, June 19 to 23, 200924 injured · 2 events
- Tornado and Flash Flooding in Wisconsin, June 19, 2009$26 million · EF0 · 11 events
- Excessive Heat in Illinois, June 19, 20091 death · 1 event
- Tornado and Flash Flooding in Illinois, June 19, 2009$256,000 · EF1 · 63 events
- Tornadoes and Flash Flooding in Illinois, June 19 to 20, 2009$1.4 million · EF0 · 50 events
- Hail and Damaging Winds in Iowa, June 19, 2009$1.8 million · 1 in hail · 32 events
- Flash Flooding and Flooding in Illinois, June 19 to 20, 2009$550,000 · 1.75 in hail · 36 events
- Flash Flooding and Damaging Winds in Iowa, June 19, 2009$380,000 · 74 kt wind · 27 events
- Hail and Damaging Winds in Iowa, June 19, 2009$373,000 · 82 kt wind · 18 events
- Flood in Iowa, June 19 to 26, 2009$500,000 · 1 event
- Flash Flooding and Damaging Winds in Illinois, June 19, 2009$225,000 · 70 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 168326, 168327.